Advertisement

Differential Equations

, Volume 54, Issue 9, pp 1156–1167 | Cite as

Pseudodifferential Operators and Equations of Variable Order

  • V. B. Vasilyev
Partial Differential Equations
  • 5 Downloads

Abstract

A new class of elliptic pseudodifferential equations of variable order is considered. Local Sobolev–Slobodetskii spaces are introduced and used to obtain theorems on the continuity of these pseudodifferential operators and describe the Fredholm properties of the corresponding pseudodifferential equations and boundary value problems.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Taylor, M., Pseudodifferential Operators, Princeton: Princeton Univ., 1983.Google Scholar
  2. 2.
    Rempel, S. and Schulze, B., Index Theory of Elliptic Boundary Problems, Berlin: Akademie-Verlag, 1984.zbMATHGoogle Scholar
  3. 3.
    Treves, F., Introduction to Pseudodifferential and Fourier Integral Operators, New York: Plenum, 1980.CrossRefzbMATHGoogle Scholar
  4. 4.
    Eskin, G.I., Kraevye zadachi dlya ellipticheskikh psevdodifferentsial’nykh uravnenii (Boundary Value Problems for Elliptic Pseudodifferential Equations), Moscow: Mosk. Gos. Univ., 1973.Google Scholar
  5. 5.
    Nazarov, S.A. and Plamenskii, B.A., Ellipticheskie zadachi v oblastyakh s kusochno gladkoi granitsei (Elliptic Problems in Domains with Piecewise Smooth Boundary), Moscow: Nauka, 1991.Google Scholar
  6. 6.
    Schulze, B.-W., Sternin, B., and Shatalov, V. Differential Equations on Singular Manifolds: Semiclassical Theory and Operator Algebras, Berlin–New York: Wiley-VCH, 1998.zbMATHGoogle Scholar
  7. 7.
    Nazaikinskii, V., Schulze, B.-W., and Sternin, B., The Localization Problem in Index Theory of Elliptic Operators, Basel: Springer, 2014.CrossRefzbMATHGoogle Scholar
  8. 8.
    Vasilyev, V.B., Multiplikatory integralov Fur’e, psevdodifferential’nye uravneniya, volnovaya faktorizatsiya, kraevye zadachi (Fourier Integral Multipliers, Pseudodifferential Equations, Wave Factorization, and Boundary Value Problems), Moscow: KomKniga, 2010.Google Scholar
  9. 9.
    Vladimirov, V.S., Metody teorii funktsii mnogikh kompleksnykh peremennykh (Methods of the Theory of Functions of Several Complex Variables), Moscow: Nauka, 1964.Google Scholar
  10. 10.
    Vasilyev, V.B., Regularization of multidimensional singular integral equations in nonsmooth domains, Trudy Moskov. Mat. Obs., 1998, vol. 59, pp. 73–105.MathSciNetGoogle Scholar
  11. 11.
    Vishik, M.I. and Eskin, G.I., Elliptic equations in convolution in a bounded domain and their applications, Russ. Math. Surveys, 1967, vol. 22, no. 1, pp. 13–75.CrossRefGoogle Scholar
  12. 12.
    Volevich, L.R. and Kagan, V.M., Pseudodifferential hypoelliptic operators in the theory of function spaces, Trudy Moskov. Mat. Obshch., 1969, vol. 20, pp. 241–275.MathSciNetGoogle Scholar
  13. 13.
    Novozhilova, L.S., Sobolev–Slobodetskii spaces of variable order in an unbounded domain, in Theory of Functions, Functional Analysis, and Their Applications, Kharkov: Kharkov Gos. Univ., 1974, no. 20, pp. 122–133.Google Scholar
  14. 14.
    Vakulov, B.G. and Drobotov, Yu.E., On weighted generalized variable Hölder spaces, Sib. Elektron. Mat. Izv., 2017, vol. 14, pp. 647–656.zbMATHGoogle Scholar
  15. 15.
    Kryakvin, V.D., Boundedness of pseudodifferential operators in Hölder–Zygmund spaces of variable order, Sib. Math. J., 2014, vol. 55, no. 6, pp. 1073–1083.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Sharapudinov, I.I., Sobolev space with variable index and approximation by algebraic-trigonometric polynomials, Vestnik. Dagestan. Nauch. Tsentra, 2014, no. 53, pp. 5–21.Google Scholar
  17. 17.
    Shubin, M.A., Psevdodifferentsial’nye operatory i spectral’naya teoriya (Pseudodifferential Operators and Spectral Theory), Moscow: Nauka, 1978.zbMATHGoogle Scholar
  18. 18.
    Vishik, M.I. and Eskin, G.I., Equations in convolutions in a bounded region, Russ. Math. Surveys, 1965, vol. 20, no. 3, pp. 85–151.CrossRefzbMATHGoogle Scholar
  19. 19.
    Vasilyev, V.B., Pseudodifferential equations on manifolds with complex singularities on the boundary, Sib. Zh. Chistoi i Prikl. Mat., 2016, no. 3, pp. 3–14.MathSciNetGoogle Scholar
  20. 20.
    Vasilyev, V.B., Model elliptic boundary-value problems for pseudodifferential equations in canonical nonsmooth domains, Trudy Sem. Petrovsk., 2016, vol. 31, pp. 22–37.Google Scholar
  21. 21.
    Simonenko, I.B., Lokal’nyi metod v teorii invariantnykh otnositel’no sdviga operatorov i ikh ogibayushchikh (Local Method in the Theory of Translation-Invariant Operators and Their Envelopes), Rostovon-Don: TsVVR, 2007.Google Scholar
  22. 22.
    Vasilyev, V.B., Asymptotical analysis of singularities for pseudo differential equations in canonical nonsmooth domains, in Integral Methods in Science and Engineering. Computational and Analytic Aspects, Ed. by Constanda, C. and Harris, P.J., Boston, 2011, pp. 379–390.Google Scholar
  23. 23.
    Vasilyev, V.B., Potentials for elliptic boundary value problems in cones, Sib. Elektron. Mat. Izv., 2016, vol. 13, pp. 1129–1149.MathSciNetzbMATHGoogle Scholar
  24. 24.
    Vasilyev, V.B., Pseudodifferential equations in cones with conjugation points on the boundary, Differ. Equations, 2015, vol. 51, no. 9, pp. 1113–1125.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Belgorod National Research UniversityBelgorodRussia

Personalised recommendations